# SDR DALA2024081408140

- Difficulty date: August 9, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 76,904 hours, 29,627 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 4EA TRUNNION HOUSING ATTACH POINT BUSHING CORRODED AIRFRAME SIDE. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 005-0003:3210-9901-RT/ 008 00019 COMPLIED WITH E/RA 619940-14 REV ORIGINAL. (0493595)
